# SDR CALA2024042201191

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5000185
- Condition: Corroded
- Location: Bs 1276 Lbl15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND INTERCOSTAL NUTPLATE LOCATED AT STA 1276 LBL 15.  REMOVED & REPLACED FLOOR SUPPORT IAW B767 SRM 51-40-02 SECTION 7 .
